# SDR SWAA2025121232239

- Difficulty date: November 6, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY AND SERVICE DOOR GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA.  REPLACED ENTRY AND SERVICE DOOR GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA IAW AMM 25-66-02-400-801.
